Fixed-width output analysis for Markov Chain Monte Carlo

Jones, Galin L., Haran, Murali, Caffo, Brian S., Neath, Ronald . Journal of the American Statistical Association 2006. 101 (476) :1537-1547

Locate this article in:

Bibtex

@article{CIS-211846,
  Author = {Jones, Galin L. and Haran, Murali and Caffo, Brian S. and Neath, Ronald},
  Title = {Fixed-width output analysis for Markov Chain Monte Carlo},
  Journal = {Journal of the American Statistical Association},
  Volume = {101},
  Number = {476},
  Year = {2006},
  Pages = {1537--1547},
  Keywords = {Markov chain, Geometric ergodicity, Regeneration, BATCH MEANS, monte carlo central limit theorem}
}

Similar articles